MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 36MM SZ H

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 36MM SZ H
Model Number 132-36-28
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 09/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): cocr femoral head, 36mm +0 (cn: 142-36-00, sn:(b)(4)).
 
Event or Problem Description
Original total right hip arthroplasty was performed on this male patient on (b)(6) 2010.The surgeon opened the joint in standard fashion and dislocated the hip.The surgeon removed old head and liner.The surgeon then implanted a new head and liner in the same sizes.This was more of a "tire change." the surgeon then relocated the hip and closed the wound.
 
Event or Problem Description
As reported, approximately 9 ½ years post the initial tha, a 70 y/o male patient was revised.The surgeon opened the joint in standard fashion and dislocated the hip.He removed old head and liner.He then implanted a new head and liner in the same sizes.Reportedly, this was more of a "tire change." the surgeon then relocated the hip and closed the wound.Patient was last known to be in stable condition following the event.Devices were disposed of by the hospital.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the revision cannot be conclusively determined since the devices were not returned.The most likely cause is expected wear.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that as reported, approximately 9 ½ years post the initial tha, a 70 y/o male patient was revised.The surgeon opened the joint in standard fashion and dislocated the hip.He removed old head and liner.He then implanted a new head and liner in the same sizes.Reportedly, this was more of a "tire change." the surgeon then relocated the hip and closed the wound.Patient was last known to be in stable condition following the event.Devices were disposed of by the hospital.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the revision cannot be conclusively determined since the devices were not returned.The most likely cause is expected wear.(d11) concomitant device(s): cocr femoral head, 36mm +0 (cn: 142-36-00, sn:(b)(6).

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 15DEG LINER 36MM SZ H
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9250160
Report Number1038671-2019-00541
Device Sequence Number2363269
Product Code JDI
UDI-Device Identifier10885862023391
UDI-Public10885862023391
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
510K: K05155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/03/2013
Device Model Number132-36-28
Device Catalogue Number132-36-28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;